# SDR UIEA200300026

- Difficulty date: May 20, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B38140606
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CEHCK AT SIN, FOUND FLOOR PANEL DELAMINATED AT FS 2040 TO STATION 2140, RIGHT SIDE RBL 33.00-75.00.  REPAIR BOND A 2024-T3 REPAIR DOUBLER TO THE UNDERSIDE OF THE FLOOR PANEL, PER REF'A'.  REPAIR PER REF 'A' IS TIME LIMITED.  DER APPROVAL OF REF 'A' ENGINEERING INSTRUCTIONS FOR THE SUBJECT TIME LIMITED REPAIR.  REPLACE FLOOR PANEL WITH A NEW PANEL, THAT IS EQUIVALENT TO THE PRODUCTION PANEL, WITHIN 90 DAYS.  ISSUED MCI A130 TO CHANGE FLOOR PANEL.  (M)
